The Nash problem of arcs and the rational double points D n
Annales de l'Institut Fourier, Volume 58 (2008) no. 7, pp. 2249-2278.

This paper deals with the Nash problem, which consists in comparing the number of families of arcs on a singular germ of surface U with the number of essential components of the exceptional divisor in the minimal resolution of this singularity. We prove their equality in the case of the rational double points D n (n4).

Dans cet article, on étudie le problème des arcs de Nash, qui consiste à comparer le nombre de composantes irréductibles de l’espace des arcs passant par une singularité isolée de surface normale avec les courbes exceptionnelles apparaissant dans la résolution minimale de cette singularité. On montre que les deux nombres sont égaux dans le cas des points doubles rationnels D n .

Received:
Accepted:
DOI: 10.5802/aif.2413
Classification: 14B05,  14J17
Keywords: Space of arcs, Nash map, Nash problem, rational double points
@article{AIF_2008__58_7_2249_0,
     author = {Pl\'enat, Camille},
     title = {The {Nash} problem of arcs and the rational double points $D_n$},
     journal = {Annales de l'Institut Fourier},
     pages = {2249--2278},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {58},
     number = {7},
     year = {2008},
     doi = {10.5802/aif.2413},
     zbl = {1168.14004},
     mrnumber = {2498350},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2413/}
}
TY  - JOUR
TI  - The Nash problem of arcs and the rational double points $D_n$
JO  - Annales de l'Institut Fourier
PY  - 2008
DA  - 2008///
SP  - 2249
EP  - 2278
VL  - 58
IS  - 7
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2413/
UR  - https://zbmath.org/?q=an%3A1168.14004
UR  - https://www.ams.org/mathscinet-getitem?mr=2498350
UR  - https://doi.org/10.5802/aif.2413
DO  - 10.5802/aif.2413
LA  - en
ID  - AIF_2008__58_7_2249_0
ER  - 
%0 Journal Article
%T The Nash problem of arcs and the rational double points $D_n$
%J Annales de l'Institut Fourier
%D 2008
%P 2249-2278
%V 58
%N 7
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2413
%R 10.5802/aif.2413
%G en
%F AIF_2008__58_7_2249_0
Plénat, Camille. The Nash problem of arcs and the rational double points $D_n$. Annales de l'Institut Fourier, Volume 58 (2008) no. 7, pp. 2249-2278. doi : 10.5802/aif.2413. https://aif.centre-mersenne.org/articles/10.5802/aif.2413/

[1] Artin, M. On isolated rational singularities of surfaces, Amer. J. Math., Tome 88 (1966), pp. 129-136 | Article | MR: 199191 | Zbl: 0142.18602

[2] Bouvier, C. Diviseurs essentiels, composantes essentielles des variétés toriques singulières, Duke Math. J., Tome 91 (1998), pp. 609-620 | Article | MR: 1604179 | Zbl: 0966.14038

[3] Bouvier, C.; Gonzales-Sprinberg, G. Système générateur minimal, diviseurs essentiels et G-désingularisations de varitétés toriques, Tohoku Math. J., Tome 47 (1995), pp. 125-149 | Article | MR: 1311446 | Zbl: 0823.14006

[4] Eisenbud, D. Commutative Algebra with a view toward Algebraic Geometry, Graduate Texts in Mathematics, Tome 150, Springer-Verlag, New York, 1995 | MR: 1322960 | Zbl: 0819.13001

[5] Fernandez-Sanchez, J. Equivalence of the Nash conjecture for primitive and sandwiched singularities, Proc. Amer. Math. Soc., Tome 133 (2005), pp. 677-679 | Article | MR: 2113914 | Zbl: 1056.14004

[6] Ishii, S. Arcs, valuations and the Nash map, arXiv: math.AG/0410526 | Zbl: 1082.14007

[7] Ishii, S. The local Nash problem on arc families of singularities, arXiv: math.AG/0507530 | Numdam | Zbl: 1116.14030

[8] Ishii, S.; Kollár, J. The Nash problem on arc families of singularities, Duke Math. J., Tome 120, 3 (2003), pp. 601-620 | MR: 2030097 | Zbl: 1052.14011

[9] Lejeune–Jalabert, M. Arcs analytiques et résolution minimale des singularités des surfaces quasi-homogènes, Séminaire sur les Singularités des Surfaces, Lecture Notes in Math., Tome 777 (1980), pp. 303-336 | Numdam | Zbl: 0432.14020

[10] Lejeune–Jalabert, M. Désingularisation explicite des surfaces quasi-homogènes dans 3 , Nova Acta Leopoldina, Tome NF 52, Nr 240 (1981), pp. 139-160 | MR: 642702 | Zbl: 0474.14021

[11] Lejeune–Jalabert, M. Courbes tracées sur un germe d’hypersurface, Amer. J. Math., Tome 112 (1990), pp. 525-568 | Article | Zbl: 0743.14002

[12] Lejeune–Jalabert, M.; Reguera, A. Arcs and wedges on sandwiched surface singularities, Amer. J. Math., Tome 121 (1999), pp. 1191-1213 | Article | MR: 1719822 | Zbl: 0960.14015

[13] Matsumura, H. Commutative ring theory. Translated from the Japanese by M. Reid, Cambridge Studies in Advanced Mathematics, Tome 8, Cambridge University Press, Cambridge, 1986 | MR: 879273 | Zbl: 0603.13001

[14] Nash, J. F. Jr. Arc structure of singularities, A celebration of John F. Nash, Jr. Duke Math. J., Tome 81, 1 (1995), pp. 31-38 | Article | MR: 1381967 | Zbl: 0880.14010

[15] Plénat, C. A propos du problème des arcs de Nash, Annales de l’Institut Fourier, Tome 55 (2005) no. 3, pp. 805-823 | Article | Numdam | Zbl: 1080.14021

[16] Plénat, C. Résolution du problème des arcs de Nash pour les points doubles rationnels D n (n4)., Note C.R.A.S, Série I , Tome 340 (2005), pp. 747-750 | MR: 2141063 | Zbl: 1072.14004

[17] Plénat, C.; Popescu-Pampu, P. A class of non-rational surface singularities for which the Nash map is bijective, Bulletin de la SMF, Tome 134 (2006) no. 3, pp. 383-394 | Numdam | MR: 2245998 | Zbl: 1119.14007

[18] Reguera, A. Families of arcs on rational surface singularities, Manuscripta Math, Tome 88, 3 (1995), pp. 321-333 | Article | MR: 1359701 | Zbl: 0867.14012

[19] Reguera, A. Image of the Nash map in terms of wedges, C. R. Acad. Sci. Paris, Ser. I , Tome 338 (2004), pp. 385-390 | MR: 2057169 | Zbl: 1044.14032

Cited by Sources: